# SDR FDEA201212244367

- Difficulty date: December 24, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 55,383 hours, 12,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 55,383 hours, 12,924 cycles
- Component: Te Flap, Airbus
- Component part number: A57970100021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD LOWER FLAP T/E MID SECTION FOUND DELAMINATED.  REMOVED DELAMINATED DOUBLER & DAMAGED HONEYCOMB CORE IAW SRM 57-52-12/201.  MADE NEW SKIN DOUBLER IAW SRM 57-52-12/201.  MADE HONEYCOMB CORE PLUG SRM 57-52-12/201.  INSTALLED HONEYCOMB CORE PLUG AND EDGE PROFILE IAW SRM 57-52-12/201.  SMOOTHED HONEYCOMB CORE IAW SRM 57-52-12/201.  BONDED DOUBLER WITH ADHESIVE IAW SRM 57-52-12/201.  SEALED THE EDGE WITH SEALANT SRM 57-52-12/201.  RESTORED THE FINISH IAW SRM 51-75-10.
